MathSciNet Relay Station
MathSciNet bibliographic data
MR743744 (85m:58185) 58G32 (35J05 39A12 53C99)
Dodziuk, Jozef Difference equations, isoperimetric inequality and transience of certain random walks. Trans. Amer. Math. Soc. 284 (1984), no. 2, 787–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement